2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000

Publicaciones del grupo - page 22 [rss]
A. M. Candela, J. L. Flores, M. Sánchez. A quadratic Bolza-type problem in a Riemannian manifold J. Differential Equations 193 (2003) no. 1 , 196–211. MathScinet [bib] [doi]
J. L. Flores, M. Sánchez. Causality and conjugate points in general plane waves Classical Quantum Gravity 20 (2003) no. 11 , 2275–2291. MathScinet [bib] [doi]
J. A. Aledo, A. Romero. Compact spacelike surfaces in the 3-dimensional de Sitter space with non-degenerate second fundamental form Differential Geom. Appl. 19 (2003) no. 1 , 97–111. MathScinet [bib] [doi]
M. Barros. A geometric algorithm to construct new solitons in the $\rm O(3)$ nonlinear sigma model Phys. Lett. B 553 (2003) no. 3-4 , 325–331. MathScinet [bib] [doi]
M. Ortega, J. D. Pérez, Y. J. Suh. Real hypersurfaces in quaternionic projective spaces with commuting tangent Jacobi operators Glasg. Math. J. 45 (2003) no. 1 , 79–89. MathScinet [bib] [doi]
A. M. Candela, J. L. Flores, M. Sánchez. On general plane fronted waves. Geodesics Gen. Relativity Gravitation 35 (2003) no. 4 , 631–649. MathScinet [bib] [doi]
A. N. Bernal, M. Sánchez. Leibnizian, Galilean and Newtonian structures of space-time J. Math. Phys. 44 (2003) no. 3 , 1129–1149. MathScinet [bib] [doi]
2002
J. L. Flores, M. Sánchez. Geodesics in stationary spacetimes. Application to Kerr spacetime Int. J. Theor. Phys. Group Theory Nonlinear Opt. 8 (2002) no. 3 , 319–336. MathScinet [bib]
J. L. Flores, M. Sánchez. Geodesic connectedness of multiwarped spacetimes J. Differential Equations 186 (2002) no. 1 , 1–30. MathScinet [bib] [doi]
A. Romero, M. Sánchez. Projective vector fields on Lorentzian manifolds Geom. Dedicata 93 (2002) , 95–105. MathScinet [bib] [doi]
J. M. Latorre, A. Romero. Uniqueness of noncompact spacelike hypersurfaces of constant mean curvature in generalized Robertson-Walker spacetimes Geom. Dedicata 93 (2002) , 1–10. MathScinet [bib] [doi]
S. M. Lyu, J. D. Pérez, Y. J. Suh. On real hypersurfaces in a quaternionic hyperbolic space in terms of the derivative of the second fundamental tensor Acta Math. Hungar. 97 (2002) no. 1-2 , 145–172. MathScinet [bib] [doi]
J. Arroyo, M. Barros, O. J. Garay. Relativistic particles with rigidity generating non-standard examples of Willmore-Chen hypersurfaces J. Phys. A 35 (2002) no. 32 , 6815–6824. MathScinet [bib] [doi]
J. L. Flores, M. Sánchez. A topological method for geodesic connectedness of space-times: outer Kerr space-time J. Math. Phys. 43 (2002) no. 10 , 4861–4885. MathScinet [bib] [doi]
M. Gutiérrez, F. J. Palomo, A. Romero. A Berger-Green type inequality for compact Lorentzian manifolds Trans. Amer. Math. Soc. 354 (2002) no. 11 , 4505–4523. MathScinet [bib] [doi]
M. Barros. Critical points of Willmore-Chen tension functionals Chapter in Differential geometry, Valencia, 2001 World Sci. Publ., River Edge, NJ (2002) , 72–83. MathScinet [bib]
A. M. Candela, A. Salvatore, M. Sánchez. Periodic trajectories in Gödel type space-times Nonlinear Anal. 51 (2002) no. 4, Ser. A: Theory Methods , 607–631. MathScinet [bib] [doi]
D. Gámez, M. Pasadas, R. Pérez, C. Ruiz. The Lambert quadrilateral and tessellations in the hyperbolic plane Int. Math. J. 2 (2002) no. 8 , 777–795. MathScinet [bib]
M. Barros. Geometry and dynamics of relativistic particles with rigidity Gen. Relativity Gravitation 34 (2002) no. 6 , 837–852. MathScinet [bib] [doi]
R. Bartolo, A. Germinario, M. Sánchez. A note on the boundary of a static Lorentzian manifold Differential Geom. Appl. 16 (2002) no. 2 , 121–131. MathScinet [bib] [doi]
Powered by bibtexbrowser